# SDR FDEA201703120854

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 58,916 hours, 20,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB25292
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FWD OF FUEL ACCESS PANEL CUT OUT, L/E SKIN HAS A CRACKED .075 LENGTH. REMOVED CRACK AND INSTALLED DOUBLER AND FILLER PER SRM 57-10-00 FIG 106 VOL2 SHEET 2.
